# SDR FDEA201311112726

- Difficulty date: November 11, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N6603505
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR, FWD SIDE FRAME WEB SEAL HAS CORROSION AROUND ATTACHED SNAP FASTENER, BETWEEN LOWER EDGE BEAM AND NR 6 BEAM OUTER TEE.  REPAIRED IAW EA F-5230-T0303889.    REPAIR CLASSIFIED AS MAJOR
